# SDR QXEA2010122100918

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LAV DRAIN MAST FOUND EXTERNAL DOUBLER HAS CORROSION.  REMOVED LAV DRAIN MAST EXTERNAL DOUBLER IAW SRM 51-42-05.  FABRICATED NEW EXTERNAL DOUBLER FROM 2024 T3 .063" IAW SRM 51-42-05.  ALODINED AND PRIMED PART IAW SRM 51-21-10 AND 51-25-10.  INSTALLED EXTERNAL DOUBLER IAW SRM 511-42-05.  COMPLIED WITH TC 6-53-961.  TOPCOATED AS REQUIRED IAW SRM 51-25-05.
